- -

Embedding into discretely absolutely star-Lindelöf spaces II

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Embedding into discretely absolutely star-Lindelöf spaces II

Show full item record

Song, Y. (2009). Embedding into discretely absolutely star-Lindelöf spaces II. Applied General Topology. 10(1):13-20. doi:10.4995/agt.2009.1783.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86545

Files in this item

Item Metadata

Title: Embedding into discretely absolutely star-Lindelöf spaces II
Author: Song, Yan-Kui
Issued date:
Abstract:
[EN] A space X is discretely absolutely star-Lindelöf if for every open cover U of X and every dense subset D of X, there exists a countable subset F of D such that F is discrete closed in X and St(F, U) = X, where St(F, ...[+]
Subjects: Star-Lindelöf , Absolutely star-Lindelöf , Centered-Lindelöf
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1783
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1783
Project ID:
NSF/10571081
NSF/07KJB110055
Thanks:
The author acknowledges support from the NSF of China Grant 10571081 and Project supported by the National Science Foundation of Jiangsu Higher Education Institutions of China (Grant No 07KJB110055)
Type: Artículo

References

M. Bonanzinga, Star-Lindelöf and absolutely star-Lindelöf spaces, Quest. Answers Gen. Topology 16 (1998), 79–104.

M. Bonanzinga and M. V. Matveev, Products of star-Lindelöf and related spaces, Houston J. Math. 27 (2001), 45–57.

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin (1989). [+]
M. Bonanzinga, Star-Lindelöf and absolutely star-Lindelöf spaces, Quest. Answers Gen. Topology 16 (1998), 79–104.

M. Bonanzinga and M. V. Matveev, Products of star-Lindelöf and related spaces, Houston J. Math. 27 (2001), 45–57.

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin (1989).

Y.-K. Song, Remarks star-Lindelöf spaces, Quest. Answers Gen. Topology 20 (2002), 49–51.

Y.-K. Song, Regular closed subsets of absolutely star-Lindelöf spaces, Questions Answers Gen. Topology 22 (2004), 131–135.

Y.-K. Song, Some notes on star-Lindelöf spaces, Questions Answers Gen. Topology 24 (2006), 11–15.

Y. Yasui and Z.-M. Gao, Spaces in countable web, Houston J. Math. 25 (1999), 327–335.

[-]

This item appears in the following Collection(s)

Show full item record